advertisement
Question
Posted by: BERYL COULL | 2011/02/10

STRESS/DEPRESSION

I AM ON TABLETS, NOW DO NOT HAVE A SEX DRIVE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It happens. This can be a side-effect which SOME people experience on SOME antidepressants, but fortunately not on all of them. SO discuss this with your psychiarist or prescribing doc, who can discuss the options of changing to a different AD, which hopefully won't have this effect in you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/02/10

It happens. This can be a side-effect which SOME people experience on SOME antidepressants, but fortunately not on all of them. SO discuss this with your psychiarist or prescribing doc, who can discuss the options of changing to a different AD, which hopefully won't have this effect in you.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement